# SDR SWAA2019100137373

- Difficulty date: September 19, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 43,277 hours, 30,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242UF DELAMINATED ON UPPER SURFACE BETWEEN BS. 887 TO BS. 1016.      / REPAIRED FLOOR PANEL 242UF IAW SRM.
